# SDR CA110201006

- Difficulty date: January 22, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Robsin R44
- Aircraft time: 6,010 hours
- Engine: Lyc O540F1B5
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: 10603511
- Condition: Leaking
- Location: Engine
- Part time: 646 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

(CAN) HELICOPTER ABORTED TAKEOFF DUE TO ROUGH RUNNING ENGINE.  INSPECTION FOUND EVIDENCE OF LEAKING AT CARBURETOR SPLIT LINE.  CARBURETOR REPLACED.
